# SDR SWAA2024050983612

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 9,930 hours, 5,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP.<[01] REMOVED AND REPLACED LAMP ON FWD SERVICE DOOR EXTERNAL EMERGENCY LIGHT IN REF TO AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
